Advertisement

Semi-Universal unfoldings and orbits of the contact group

  • H. Hauser
  • G. Müller
Article
  • 35 Downloads

Keywords

Banach Space Tangent Space Open Neighborhood Topological Vector Space Formal Power Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Bochnak andJ. Siciak, Analytic functions in topological vector spaces.Studia Math. 39 (1971), 77–112.zbMATHMathSciNetGoogle Scholar
  2. [2]
    J. F. Colombeau,Différentiation et bornologie. Thesis, Université de Bordeaux (1973).Google Scholar
  3. [3]
    A. Grothendieck,Topological vector spaces. Gordon and Breach (1973).Google Scholar
  4. [4]
    R. S. Hamilton, The inverse function theorem of Nash and Moser.Bull. Amer. Math. Soc. 7 (1982), 65–222.zbMATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    H. Hauser, La construction de la déformation semi-universelle d’un germe de variété analytique complexe.Ann. Sci. Éc. Norm. Sup. (4)18 (1985), 1–56.zbMATHMathSciNetGoogle Scholar
  6. [6]
    H. Hauser andG. Müller, Analytic curves in power series rings.Compos. Math. 76 (1990), 197–201.zbMATHGoogle Scholar
  7. [7]
    ———, Automorphism groups in local analytic geometry, infinite dimensional Rank Theorem and Lie groups.C. R. Acad. Sci. Paris, I. Ser. 313 (1991), 751–756.zbMATHGoogle Scholar
  8. [8]
    ———, A Rank Theorem for analytic maps between power series spaces.Publ. Math. IHES 80 (1994), 95–115.Google Scholar
  9. [9]
    M. Hervé,Analyticity in infinite dimensional spaces. De Gruyter (1989).Google Scholar
  10. [10]
    M. Jurchescu, On the canonical topology of an analytic algebra and of an analytic module.Bull. Soc. Math. France 93 (1965), 129–153.zbMATHMathSciNetGoogle Scholar
  11. [11]
    J. Leslie, On the group of real analytic diffeomorphisms of a compact real analytic manifold.Trans. Amer. Math. Soc. 274 (1982), 651–669.CrossRefMathSciNetGoogle Scholar
  12. [12]
    J. Mather,Notes on right equivalence. Preprint (1969).Google Scholar
  13. [13]
    J. Milnor, Remarks on infinite-dimensional Lie groups. In:Relativité, groupes et topologie II. (eds. B. S. DeWitt, R. Stora), Elsevier (1984), 1007–1057.Google Scholar
  14. [14]
    D. Pisanelli, The proof of the Frobenius theorem in a Banach scale. In:Functional analysis, holomorphy and approximation theory. (ed. G. I. Zapata), Marcel Dekker (1983), 379–389.Google Scholar
  15. [15]
    ---, The proof of the inversion mapping theorem in a Banach scale. In:Complex analysis, functional analysis and approximation theory. (ed. J. Mujica), North-Holland (1986), 281–285.Google Scholar
  16. [16]
    H. Upmeier,Symmetric Banach manifolds and Jordan C-algebras. North-Holland (1985).Google Scholar

Copyright information

© Mathematische Seminar 1996

Authors and Affiliations

  1. 1.Institut für MathematikUniversität InnsbruckAustria
  2. 2.FB MathematikUniversität MainzGermany

Personalised recommendations